MathSciNet Relay Station
MathSciNet bibliographic data
MR1501881 46E30 (26B05 46E40)
Dunford, Nelson; Morse, Anthony P. Remarks on the preceding paper of James A. Clarkson: "Uniformly convex spaces'' [Trans. Amer. Math. Soc. 40 (1936), no. 3; 1 501 880]. Trans. Amer. Math. Soc. 40 (1936), no. 3, 415–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement